Previous |  Up |  Next


Title: Coefficient multipliers on spaces of vector-valued entire Dirichlet series (English)
Author: Akanksha, Sharma
Author: Srivastava, Girja S.
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 142
Issue: 3
Year: 2017
Pages: 299-307
Summary lang: English
Category: math
Summary: The spaces of entire functions represented by Dirichlet series have been studied by Hussein and Kamthan and others. In the present paper we consider the space $X$ of all entire functions defined by vector-valued Dirichlet series and study the properties of a sequence space which is defined using the type of an entire function represented by vector-valued Dirichlet series. The main result concerns with obtaining the nature of the dual space of this sequence space and coefficient multipliers for some classes of vector-valued Dirichlet series. (English)
Keyword: vector-valued Dirichlet series
Keyword: analytic function
Keyword: entire function
Keyword: dual space
Keyword: norm
MSC: 30B50
MSC: 30D15
MSC: 42B35
MSC: 46E40
idZBL: Zbl 06770147
idMR: MR3695468
DOI: 10.21136/MB.2017.0026-16
Date available: 2017-08-31T12:41:25Z
Last updated: 2020-07-01
Stable URL:
Reference: [1] Khôi, L. H.: Holomorphic Dirichlet series in the half plane.Vietnam J. Math. 26 (1998), 259-271. Zbl 0935.30002, MR 1684343
Reference: [2] Mandelbrojt, S.: Dirichlet series.Rice Inst. Pamphlet 31 159-272 (1944). Zbl 0063.03767, MR 0012163
Reference: [3] Srivastava, B. L.: A Study of Spaces of Certain Classes of Vector Valued Dirichlet Series.Thesis. Indian Institute of Technology Kanpur (1983).


Files Size Format View
MathBohem_142-2017-3_5.pdf 237.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo